Vol. 97, No. 2, 1981

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: “The typeset and cotypeset of a rank 2 abelian group”

Phillip Schultz

Vol. 97 (1981), No. 2, 486
Abstract

Volume 78 (1978)

Mathematical Subject Classification 2000
Primary: 20K15
Milestones
Published: 1 December 1981
Authors
Phillip Schultz